Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 24, NWS Lincoln, IL

April 22, 2011Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 22, 2011, 6:29 PM CDT for Fulton County, Knox County, Illinois. It took effect at Apr 22, 2011, 9:07 PM CDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 6:29 PM CDT (23:29 UTC)
In effect from
Apr 22, 2011, 9:07 PM CDT
Expired
Apr 25, 2011, 2:17 AM CDT
In force
53 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.12 ft at Apr 23, 2011, 10:00 AM CDT.

actionminormoderate10152004/2204/2304/2404/2504/26
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WGUS43 KILX 222329
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
629 PM CDT FRI APR 22 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-231329-
/O.NEW.KILX.FL.W.0024.110423T0224Z-110424T1048Z/
/LNMI2.1.ER.110423T0224Z.110423T1800Z.110424T0448Z.NO/
629 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SATURDAY NIGHT.
* AT  545 PM FRIDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 15.4 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SPOON RIVER
 LONDON MILLS      15  14.6 FRI 6 PM           15.4   14.1



$$
6 follow-up statements
316 
WGUS83 KILX 230208
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
908 PM CDT FRI APR 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-231608-
/O.EXT.KILX.FL.W.0024.110423T0207Z-110425T0215Z/
/LNMI2.1.ER.110422T2336Z.110423T1800Z.110424T2015Z.NO/
908 PM CDT FRI APR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL SUNDAY EVENING.
* AT  845 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SPOON RIVER
 LONDON MILLS      15  15.8 FRI 9 PM    16.7   15.9   12.8



$$
047 
WGUS83 KILX 231645
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1145 AM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-240645-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0815Z/
/LNMI2.1.ER.110422T2336Z.110423T1800Z.110425T0215Z.NO/
1145 AM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE SUNDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15  17.1 SAT 11 AM   16.7   13.6   10.9



$$
561 
WGUS83 KILX 240236
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-241636-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0900Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0300Z.NO/
936 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE SUNDAY NIGHT.
* AT  845 PM SATURDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15  16.8 SAT 9 PM    16.5   13.7   10.9



$$
719 
WGUS83 KILX 241546
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1046 AM CDT SUN APR 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-250546-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0834Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0234Z.NO/
1046 AM CDT SUN APR 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE TONIGHT.
* AT  945 AM SUNDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  16.2 SUN 10 AM   13.7   11.1    9.6



$$
829 
WGUS83 KILX 250233
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
933 PM CDT SUN APR 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-251633-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110426T0600Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110426T0000Z.NO/
933 PM CDT SUN APR 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE MONDAY NIGHT.
* AT  845 PM SUNDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  15.6 SUN 9 PM    15.3   14.4   11.1



$$
018 
WGUS83 KILX 250717
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
217 AM CDT MON APR 25 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-250747-
/O.CAN.KILX.FL.W.0024.000000T0000Z-110426T0600Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0554Z.NO/
217 AM CDT MON APR 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  145 AM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 1254 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.3 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  14.9 MON 2 AM    13.3   11.1    9.8



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 22, 2:33 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 22, 2:33 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT FRI APR 22 2011

.DISCUSSION...
ISSUED 215 PM CDT FRI APR 22 2011

ACTIVE WEATHER PATTERN TO CONTINUE INTO AT LEAST THE MIDDLE OF
NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS.
PRIMARY THREAT FOR EXCESSIVE RAINFALL WILL SHIFT INTO SOUTHEAST
ILLINOIS TONIGHT AS THE COLD FRONT...CURRENTLY OVER EAST CENTRAL
IOWA...BECOMES PARALLEL TO THE UPPER FLOW. WILL HOLD ON TO THE
CURRENT FLASH FLOOD WATCH FOR THE SOUTHEAST THIRD INTO EARLY
SATURDAY AFTERNOON.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT MAKING GOOD PROGRESS TO
THE EAST AND IS EXPECTED TO PUSH INTO SOUTHEAST ILLINOIS BY LATE
TONIGHT. BIG QUESTION IS WHETHER ADDITIONAL CONVECTION MAY DEVELOP
AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND EVENING. SHORT
TERM MODELS...ALONG WITH THE HI-RES NMM AND ARW MODELS INDICATE
ADDITIONAL CONVECTION WILL FORM ALONG THE COLD FRONT AND SWEEP
ACRS THE AREA DURING THE EVENING. ENOUGH LOW LEVEL CONVERGENCE
ALONG THE APPROACHING SURFACE WAVE AND FRONTAL BOUNDARY SHOULD
BE ABLE TO SUPPORT SOME CONVECTION ACRS THE AREA THIS EVENING
WITH AN OVERALL SHIFT OF THE STORMS INTO THE SOUTHEAST.

FRONT SHOULD BECOME STATIONARY ALONG OR JUST SOUTH OF INTERSTATE
70 WITH A VERY FAVORABLE SETUP FOR EXCESSIVE RAINFALL ALONG THE
FRONTAL BOUNDARY LATE TONIGHT INTO SATURDAY MORNING...WITH A CHANCE
FOR ADDITIONAL STORMS ACRS THE SE LATE SATURDAY NIGHT INTO SUNDAY.
FURTHER NORTHWEST...POPS WILL BE TRIMMED AS SOMEWHAT DRIER AIF FILTERS
IN BEHIND THE COLD FRONT LATE TONIGHT AND MOST OF SATURDAY. STILL
APPEARS THE BETTER RAIN CHANCES WILL BE ALONG OR SOUTH OF INTERSTATE
OF 72 LATE SATURDAY INTO SUNDAY MRNG BUT WILL CARRY SOME LOW CHANCE
POPS FURTHER NORTH. LATEST 12Z ECMWF SUGGESTS A NORTHWARD PUSH TO
THE FRONTAL BOUNDARY OVER SE IL LATE SUNDAY INTO EARLY MONDAY AS
ANOTHER SIGNIFICANT UPPER LEVEL WAVE PUSHES INTO THE PLAINS. AS A
RESULT...WILL CONTINUE WITH THE HIGH CHANCE POPS NORTH AND LIKELIES
SOUTH FOR LATER SUNDAY INTO EARLY MONDAY.

SURFACE WAVE WILL SHIFT NORTHEAST INTO CENTRAL ILLINOIS ON MONDAY
WITH ALL AREAS EXPERIENCING HIGH CHANCE/LIKELY POPS ON MONDAY AND
MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH FRIDAY

VERY ACTIVE WEATHER PATTERN TO HOLD ACRS THE AREA AT LEAST THROUGH
MID WEEK WITH ADDITIONAL SHORTWAVE ENERGY FORECAST TO PUSH ACRS
THE REGION LATE TUESDAY THROUGH WEDNESDAY NIGHT. ADDITIONAL
SIGNFICANT RAINALL WILL BE LIKELY WITH THIS WAVE WITH MODELS
INDICATING A SLOWER PROGRESSION ACRS THE MIDWEST...WHICH WILL KEEP
AT LEAST SLIGHT CHANCE POPS GOING INTO WEDNESDAY NIGHT. LARGE CLOSED
LOW EXPECTED TO SLOWLY DRIFT EWD ACRS THE GREAT LAKES FOR THE
REMAINDER OF THE FORECAST PERIOD KEEPING TEMPS AT BIT BELOW NORMAL
FOR THE END OF THE WEEK.

SMITH
&&

.AVIATION...
ISSUED 107 PM CDT FRI APR 22 2011
RAIN...THUNDER...LOW CIGS AND LOW VIS THRU THE EVENING HOURS OFF
AND ON FOR MOST ALL LOCATIONS. SHORT BREAK FOR MANY LOCATIONS AS
THIS INITIAL ROUND MOVES OUT...BUT THE LOW CIGS WILL STILL KEEP
LIFR. COMMS ISSUES FOR PIA ARE CREATING A BIT OF AN OBS
BLACKOUT...AND WILL BE A MAJOR CONCERN IF NOT FIXED BEFORE THE
NEXT ROUND OF STORMS LATER THIS EVENING. FOR NOW...KEEPING EYE ON
SURROUNDING OBS TO TRY TO KEEP PIA IN LINE. FRONT SETTLING DOWN TO
THE SOUTH LATER TONIGHT...WILL HOPEFULLY SCT OUT THE MAJORITY OF
THE NRN TERMINALS...AND RAISE CIGS AFTER MIDNIGHT. NOT CONVINCED
ENOUGH TO BRING UP CEILINGS TOO MUCH FOR SPI DEC. GUSTY WINDS
LIKELY TO KICK IN MID MORNING...BUT WITH TS AN ONGOING
THREAT...FORECAST FOCUS REMAINS ON THE PRECIP/TS/CIG.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Apr 22, 3:25 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT FRI APR 22 2011

ILZ054>057-061>063-066>068-071>073-232030-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
325 PM CDT FRI APR 22 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. FLASH
FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING
AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS
WITH HAIL WILL ALSO BE POSSIBLE LATER THIS EVENING. SEVERE
WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A
STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE.
RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE
STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE
SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

ILZ027>031-036>038-040>053-232030-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
325 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE
THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY IN THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A
STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE.
RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE
STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE
SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

HJS

In the hours before

Local storm report, Apr 22, 1:54 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            2 NW FRANKLIN           39.64N 90.07W
04/22/2011                   MORGAN             IL   LAW ENFORCEMENT

            2 TO 3 FEET OF WATER OVER ROAD.

&&

JRP
Local storm report, Apr 22, 2:43 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/22/2011  M1.69 INCH       LAWRENCE           IL   CO-OP OBSERVER

            SINCE 7 CDT

&&

BOUSLEY
Local storm report, Apr 22, 3:03 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/22/2011  M1.16 INCH       FULTON             IL   MESONET

            STORM TOTAL. SWOP REPORT.

&&

BOUSLEY
Local storm report, Apr 22, 3:06 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       3 S GREENVIEW           40.04N 89.74W
04/22/2011  M1.16 INCH       MENARD             IL   MESONET

            SINCE 0915 THIS MORNING.

1200 PM     FLOOD            2 NW FRANKLIN           39.64N 90.07W
04/22/2011                   MORGAN             IL   LAW ENFORCEMENT

            2 TO 3 FEET OF WATER OVER ROAD.

1213 PM     FLOOD            1 S ATHENS              39.95N 89.72W
04/22/2011                   MENARD             IL   EMERGENCY MNGR

            2 TO 4 INCHES OF WATER OVER POST ROAD AND RISING.

1219 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
04/22/2011  M1.36 INCH       TAZEWELL           IL   MESONET

            PAST 24 HOURS.

1243 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/22/2011  M1.40 INCH       KNOX               IL   MESONET

            PAST 24 HOURS.

0100 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
04/22/2011  M0.90 INCH       SANGAMON           IL   MESONET

            RAIN FALL SINCE 7 AM.

0105 PM     TSTM WND DMG     8 SSW NEWTON            38.88N 88.22W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            CAMPING TRAILER BLOWN OVER...AT KUHLS CAMPGROUND.

0105 PM     TSTM WND DMG     3 W INGAHAM             38.83N 88.39W
04/22/2011                   CLAY               IL   EMERGENCY MNGR

            ONE FOOT WIDE TREE...OVER ROAD...INGAHAM ROAD AND ONE AND
            ONE HALF MILES EAST OF DETRICH BLACKTOP.

0110 PM     HAIL             NEWTON                  38.99N 88.16W
04/22/2011  M1.00 INCH       JASPER             IL   CO-OP OBSERVER

0127 PM     HAIL             10 W BIRDS              38.84N 87.86W
04/22/2011  M1.00 INCH       LAWRENCE           IL   EMERGENCY MNGR

0130 PM     HAIL             CLAY CITY               38.69N 88.35W
04/22/2011  M1.75 INCH       CLAY               IL   TRAINED SPOTTER

0130 PM     TSTM WND GST     CLAY CITY               38.69N 88.35W
04/22/2011  M60.00 MPH       CLAY               IL   TRAINED SPOTTER

0140 PM     NON-TSTM WND GST 1 N LAWRENCEVILLE       38.74N 87.69W
04/22/2011  M60.00 MPH       LAWRENCE           IL   CO-OP OBSERVER

0140 PM     HAIL             1 N LAWRENCEVILLE       38.74N 87.69W
04/22/2011  M1.00 INCH       LAWRENCE           IL   CO-OP OBSERVER

0240 PM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
04/22/2011  M1.69 INCH       LAWRENCE           IL   CO-OP OBSERVER

            SINCE 7 CDT

0253 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/22/2011  M1.16 INCH       FULTON             IL   MESONET

            STORM TOTAL. SWOP REPORT.

&&

BOUSLEY
Local storm report, Apr 22, 5:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 N WENDELIN            38.86N 88.28W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            *** 1 INJ *** 4 CAMPING TRAILERS BLOWN OVER AT KUHLS
            CAMPGROUND...TREE FELL ON ONE CAMPER AND CUT IT IN HALF.
            CORRECTED LOCATION.

&&

AJ
Local storm report, Apr 22, 5:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 N WENDELIN            38.86N 88.28W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            PART OF METAL ROOF BLOWN OFF HOUSE.

0110 PM     TSTM WND DMG     5 S NEWTON              38.92N 88.16W
04/22/2011                   JASPER             IL   EMERGENCY MNGR

            TREE DOWN, DAMAGED PART OF A TRAILER HOME.

0110 PM     HAIL             5 S NEWTON              38.92N 88.16W
04/22/2011  E1.00 INCH       JASPER             IL   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL.

&&

AJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:48 AM CDTSevere Thunderstorm WarningILXMorgan, Scott27 min
Apr 22, 10:41 AM CDTSpecial Weather StatementILXMacon34 min
Apr 22, 12:07 PM CDTFlash Flood WarningILXCass, Morgan, Scott6 hr
Apr 22, 12:20 PM CDTFlash Flood WarningILXMenard2 hr
Apr 22, 12:41 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland49 min
Apr 22, 1:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland37 min
Apr 22, 1:37 PM CDTSevere Thunderstorm WarningILXLawrence, Richland23 min
Apr 22, 2:12 PM CDTFlash Flood WarningILXLawrence4 hr
Apr 22, 2:35 PM CDTRiver Flood WarningILXCrawford, Jasper12 days

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.